MathSciNet Relay Station
MathSciNet bibliographic data
MR2654549 60G15 (60E99)
Luschgy, Harald; Pagès, Gilles; Wilbertz, Benedikt Asymptotically optimal quantization schemes for Gaussian processes on Hilbert spaces. ESAIM Probab. Stat. 14 (2010), 93–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement